# SDR CA120720006

- Difficulty date: July 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 85410361047
- Condition: Cracked
- Location: Nacelle
- Part time: 53,045 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT CHECK, FLIGHT CREW REPORTED THAT AN ABNORMAL FORCE WAS REQUIRED TO OPERATE THE ALTERNATE MLG, RELEASE HANDLE.  DURING TROUBLESHOOTING, MAINTENANCE FOUND THE LT ALTERNATE MLG RELEASE CABLE, CHAFING ON THE ENGINE TOP FIREWALL.  FURTHER INSPECTION REVEALED THAT BRACKET ASSY  WAS CRACKED CAUSING A MISALIGNMENT OF THE LT ALTERNATE MLG RELEASE CABLE PULLEY, ITEM -470, THUS ALLOWING THE CABLE TO CONTACT WITH THE FIREWALL STRUCTURE.  AT THIS POINT, PLAN IS TO HAVE THE BRACKET ASSY REPLACED.  GIVEN THE LIMITED ACCESS, A DETAILED VISUAL INSPECTION OF THE CABLE WILL BE PERFORMED AFTER REMOVAL OF THE BRACKET AND ADJACENT COMPONENTS.
